# SDR DXTA200702227

- Difficulty date: May 31, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N667QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605365
- Aircraft time: 3,408 hours, 2,658 cycles
- Engine: Pwa PW545A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES ARE SPONGY, CAN BE FORCED TO THEIR STOPS RT SIDE MORE THAN LT.  BLED BOTH LT AND RT BRAKES. ALSO CYCLED PARKING BRAKE SEVERAL TIMES DURING BLEEDING PROCEDURES. WORK DONE IAW AMM 32-42-00. SERVICED BRAKE RESERVOIR AS REQUIRED. WORK DONE IAW AMM 12-12-02. OPERATED BRAKES WITH NO DEFECTS NOTED. OPS AND LEAK CHECKED GOOD.
